Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Real analytic structures on a symplectic manifold


Authors: Frank Kutzschebauch and Frank Loose
Journal: Proc. Amer. Math. Soc. 128 (2000), 3009-3016
MSC (1991): Primary 53C15; Secondary 32C05
Published electronically: April 28, 2000
MathSciNet review: 1769452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that every symplectic manifold possesses a real analytic structure. Moreover this structure is unique up to isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C15, 32C05

Retrieve articles in all journals with MSC (1991): 53C15, 32C05


Additional Information

Frank Kutzschebauch
Affiliation: Mathematisches Institut der Universität, Rheinsprung 21, CH – 4051 Basel, Switzerland
Address at time of publication: Matematiska Institutionen, Box 480, S-751 06 Uppsala, Sweden
Email: kutzsche@math.uu.se

Frank Loose
Affiliation: Mathematisches Institut der Universität, Auf der Morgenstelle 10, D – 72076 Tübingen, Germany
Email: frank.loose@uni-tuebingen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05713-0
PII: S 0002-9939(00)05713-0
Received by editor(s): December 9, 1998
Published electronically: April 28, 2000
Additional Notes: The first author was partially supported by SNF (Schweizerische Nationalfonds)
Communicated by: Leslie Saper
Article copyright: © Copyright 2000 American Mathematical Society